Doctor insights on:
Headache After Flu
Sneezing, sinus congestion, chills, sweats, diarrhea, nausea. Vomiting every 1-2 hours. I got my flu shot this year.
Explanation : These all symptoms most likely related to other viral infection, not flu. To help yourself you need to drink fluids by small amount but very often to prevent dehydration, first of all. Diet with a lot of rice, apple sauce, toast, banana are helpful. Advil or Motrin may help with chills. And Day/nyouil is helpful for sinus congestion. Be well soon. ...Read more
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
Flu shot 3 days ago, gas, nausea, runny nose, headache, mild chest pain, weakness, sweating/chills, and dizzy. If not flu shot then what?
Already had flu this season but got sick suddenly yesterday. Within few hours I was coughing, stuffy, chills, major headache and 39c temp. Flu again?
Nothing Makes Sense: Picture a virus wearing a ski mask and you can't tell what it is.The only way to really tell if you had the real flu the first time would be to take a blood test or nose swab at that time.Maybe you did/maybe you didn't.And this time maybe you do and maybe you don't.One thing for sure, very unlikely to get the same virus twice in the same year. unless its"bimodal,"having two symptomatic peaks. ...Read moreSee 1 more doctor answer
Coincidence: It usually coincidence.Get a more detailed answer ›
TYPICALLY: 5-10 days.Get a more detailed answer ›
Flu for 5 days despite of flu shot. Still have fever, aches, chills, no appetite, mild cough, headache, exhaustion. Still contagious? How long?
See your doctor.: One of the biggest problems from the flu is the chance of secondary bacterial infections, including sinusitis and pneumonia. Fever for 3-4 days can be normal, but with 5 days of it, it is time to be seen. You are contagious for 5-7 days after the onset of symptoms. If you have shortness of breath, dizziness, blurry vision, go to the ER. The vaccine only protects 60% of folks. ...Read more
Yes: This is true but it should not last more than one week if it does please seek medical attention. ...Read more
Not uncommon: Fever is a sometimes unpleasant side effect of the flu shot (and most vaccines). Good news is your body's responding appropriately and your immune system is working. If the fever lasts more than 24 hrs or your having other side effects, it doesn't hurt to let your doc know. Otherwise, it'll go away on its own. Best of luck! ...Read moreSee 1 more doctor answer
Flu like symptoms chills, major fatigue, headache coughing congestion no fever. Flu test was negative but feels like the flu?
36 hours post nasty stomach flu (heavy vomiting and diahrrea), still bloated with headache. Best way to relieve symptoms?
Began nov 20th: headache fatigue. 21st nausea vomiting headache dizziness body aches and hallucination last night. Today nausea headache and diarrhea.?
Hit head playing ice hockey. No symptoms until 20 hours later. Fever, neck pain headache nausea. Better but persisting x4days virus or concussion?
What symtoms would i see for the flu at 17? I have a headache
Flu: You have just named the most likely symptoms of the flu. Take tylenol (acetaminophen) for the headache and fever and get plenty of rest. Drink plenty of fluids. Stomach pain and vomiting with or without diarrhea can occur. Stay away from others so you do not get them sick as well. When you get better, throw away your toothbrush and clean the bathroom well. Good luck! feel better. Hopefully this will resolve soon. ...Read moreSee 1 more doctor answer
Does this sound like flu?: onset was vomiting, diarrhea, aches, fever/chills & headache. Then, sore throat, ears & sinus congestion. Now coughing.
Sudden onset: severe body aches, fever, headache. No congestion/sore thrt /cough. 101-102.5 fvr.Vomited 3x yest. But no other stomach discomfort. Flu?
Anesthesia: Typical medications used for anesthesia induce nausea and vomiting. They can also make you feel unsteady. These are typically much improved vs. Resolved by 24 hours. Beyond then, these symptoms can be related to narcotic pain medications. Your particular situation may or may not be consistent with this. Contact your doctor regarding this if you are unsure. ...Read more
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck. ...Read more
- Talk to a doctor live online for free
- Headache after stomach flu
- Is headache a symptom of the flu?
- Flu headache shingles symptoms
- Ask a doctor a question free online
- Flu headache medicine
- Flu and bad headache eye pressure
- Flu symptoms headache sweating diseas
- Vomiting nausea headache flu symptoms
- Bad headache after the flu